Ijen crater Tour From Bali 2 day trip from Bali

2 Days

Ijen crater Tour | The Ijen Crater is one of the most popular tourist attractions in East Java, Indonesia. It is located in the Ijen volcanic complex, which is home to a number of volcanoes, including Kawah Ijen, which is the highest volcano in East Java. The crater is famous for its blue fire, which is caused by the combustion of sulfur gases.

A 2-day trip to Ijen Crater from Bali is a great way to see this amazing natural wonder. The tour typically starts with a pick-up from your hotel in Bali and a drive to the port of Gilimanuk. From there, you will take a ferry to Banyuwangi, East Java. Once you arrive in Banyuwangi, you will be transferred to Paltuding, the starting point for the hike to the crater.

The hike to the crater rim is challenging, but the views from the top are worth it. The trail is steep and can be slippery, so it is important to wear sturdy shoes. The hike takes about 2 hours, and it is recommended to bring a headlamp, as the blue fire is most visible at night.

Once you reach the crater rim, you will be able to see the blue fire. The blue fire is caused by the combustion of sulfur gases that escape from the crater’s depths. The fumes can be harmful, so it is important to wear a gas mask.

After you have seen the blue fire, you will hike back down to Paltuding. From there, you will be transferred back to Banyuwangi and take the ferry back to Bali.

The 2-day Ijen Crater tour is an unforgettable experience. It is a great way to see one of the most amazing natural wonders in Indonesia.

Planning your 2-day Ijen Crater tour:

  • The tour is physically demanding, so it is important to be in good physical condition.
  • The trail to the crater rim can be slippery, so it is important to wear sturdy shoes.
  • The fumes from the blue fire can be harmful, so it is important to wear a gas mask.
  • The tour is not suitable for children under the age of 12.
  • The tour is not suitable for pregnant women.
  • The tour is not suitable for people with heart conditions.

If you are planning a trip to Bali, I highly recommend adding a 2-day Ijen Crater tour to your itinerary. It is an experience that you will never forget.

Trip Facts

  • Car Avanza
  • 2
  • English
  • Hotel
  • All Season
  • 10
  • 60

Overview

Kawah Ijen volcano (2386m) is an active stratovolcano located on the eastern part of Java Island. The top of Ijen volcano is characterized by a very acidic crater lake containing 27.5 million m³ of turquoise-colored water. This lake is the biggest reservoir of hot and acidic water on Earth.

On the southern part of the lake, fumaroles are ejecting tons of sulfur every day. At night, this site is one of the only spot on Earth where it is possible to see blue fires. This is due to very hot gas coming from the volcanic conduits burning the sulfur, which leads to an extremely beautiful scenery. On the western part of the crater, a dam was build hundred years ago upstream of the Banyu Pahit river.

Trip Highlights

  • Ijen Crater
  • Blue Fire
  • Banyuwangi

Itinerary

• 10:00 AM: Pick-up at your hotel in Bali.
• 12:00 PM: Lunch at a local restaurant.
• 2:00 PM: Arrive at Gilimanuk port.
• 2:30 PM: Ferry ride to Ketapang port (estimated travel time: 1 hour).
• 3:30 PM: Arrive at Ketapang port and transfer to Banyuwangi.
• 4:30 PM: Check-in at your hotel in Banyuwangi.
• 6:00 PM: Dinner at the hotel.
• 7:00 PM: Free time to relax or explore Banyuwangi.

• 12:30 AM: Wake-up call.
• 12:45 AM: Depart to Paltuding, the starting point for the trek to Ijen Crater (estimated travel time: 1 hour).
• 2:00 AM: Arrive at Paltuding and begin the trek (estimated trekking time: 2-3 hours).
• 4:30 AM: Arrive at Ijen Crater to witness the mesmerizing blue flames and enjoy the sunrise.
• 6:30 AM: Descend back to Paltuding.
• 7:30 AM: Arrive at the Paltuding check-in point.
• 8:00 AM: Depart to your hotel in Banyuwangi.
• 09:00 AM: Arrive at the hotel and enjoy breakfast.
• 10:00 AM: Check-out from your hotel in Banyuwangi.
• 11:00 AM: Transfer to Ketapang port.
• 12:00 PM: Ferry ride to Gilimanuk port (estimated travel time: 1 hour).
• 1:15 PM: Arrive at Gilimanuk port and depart to your hotel in Bali.
• 2:00 PM: Lunch at a local restaurant.
• 6:00 PM: Arrive at your hotel in Bali.

Cost

The Trip Cost Includes

  • Pick up service from Bali & transfer out back to Bali
  • 1Night  stay at Hotel of Ijen crater area with breakfast
  • Land transportation with driver and fuel during the trip
  • Mineral water, entrance tickets,  guide
  • Cost for ferry from Bali to Java Island / return

The Trip Cost Excludes

  • ravel Insurance, Camera fee at Ijen Crater
  • Bar, Laundry, Phone call, Internet, Tipping & other personal cost
  • Cost for lunch & dinner during the trip
  • tipping guide & Driver

Ijen Carter

You can send your enquiry via the form below.

Ijen crater Tour From Bali 2 day trip from Bali
Open chat
1
Need help?
Scan the code
Hello 👋
Can we help you?